# SDR SWAA2025052220787

- Difficulty date: April 2, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Main Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER WEB LOCATED BS 663.75 RBL 25 AT MAIN WHELL WELL COMPARTMENT 2025-242107.
